# SDR SWAA2024082729853

- Difficulty date: August 24, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N1806U
- Make and model: Boeing 737-8
- Aircraft serial: 60652
- Aircraft time: 6,142 hours, 3,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 141FW HAS A CRACK WITHIN TWO INCHES OF THE EDGE<[01] REPAIRED AFT CARGO PANEL 141FW IAW EA M-21-125-00-669
